# SDR HALA2010031500134

- Difficulty date: March 15, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,714 hours, 5,146 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 909-914
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT INTERIOR - CTR DIVIDER AT STA 911.5 FOOT MOUNTS & SEAT TRACK.  RT TRACK CORROSION 0.085" DEEP ON TRACK TOP SURFACE.  LT TRACK CORROSION 0.035" DEEP ON TOP SURFACE.  MAX ALLOWABLE DEPTH ON TOP SURFACE 0.020" IAW SRM 53-00-52- 1A-1. REPLACED CORRODED SEAT TRACK AND FOOT MOUNTS.
